# SDR AALA202311131226

- Difficulty date: November 7, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A320*
- Aircraft serial: 5763
- Aircraft time: 31,771 hours, 13,087 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE AT FL 320 #1 FUEL PUMP IN LEFT TANK INTERMITTENTLY WOULD SHOW OFF (AMBER) ACCOMPANIED BY STATUS MESSAGE SHOWING #1PUMP INOPERATIVE SYSTEM. SWITCH IN ON POSITION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
